Article

Subgroups with large relative commutativity degree

Published in: Quaestiones Mathematicae
Volume 40, issue 7, 2017, pages: 973–979
DOI: 10.2989/16073606.2017.1337053
Author(s): M. FarrokhiInstitute for Advanced Studies in Basic Sciences (IASBS), and Center for Research in Basic Sciences and Contemporary Technologies, IASBS, Iran, Hesam SafaDepartment of Mathematics, Faculty of Basic Sciences, Iran

Abstract

The order of subgroups with large relative commutativity degrees are determined. Also a relationship between the number of relative commutativity degrees of a group and the length of its subgroup chains is obtained.

Get new issue alerts for Quaestiones Mathematicae